MathSciNet Relay Station
MathSciNet bibliographic data
MR1278637 65H10 (65B99)
Gerlach, Jürgen Accelerated convergence in Newton's method. SIAM Rev. 36 (1994), no. 2, 272–276.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement